Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe bloating with cramps, dizziness , frequent urination, hard stomach, ammonia smelling discharge. Suggestion?

I have been bloated and feel crampy all the time for about 5 or so months. The last few weeks I ve been dizzy and fairly tired. I have an urge to pee almost immediately after drinking only a small glass of water. My period has been normal these past 5 months. My stomach feels kinda hard when im laying flat and its very tender. There is no chance of Pregnancy . Also a few months ago i had a discharge that almost had a amonia type smell. Now it s just smeller then I m used to. Suggestions?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Hello you can have urge incontinence due to Urinary tract infection, do check your diabetes status and ammoniacal smell may be due to bacterial vaginosis and for that you can take a course of metronidazole if possible and can do an USG :) get well soon :)
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor